# SDR C2XA02CL187

- Difficulty date: September 24, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#4368 THE CREW REPORTED THE EMERGENCY EXIT LIGHT ON THE GALLEY DOOR WAS INOPERATIVE.MAINTENANCE REPLACED THE EMERGENCY LIGHT INVERTER.OPERATIONAL CHECKS WERE GOOD.
